m+Medelevator.RU
← Поиск публикаций
Nederlands tijdschrift voor geneeskunde · 1998

[Addisonian crisis provoked by levothyroxine substitution therapy].

Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Dawson L, Schaar C G, de Meijer P H, Meinders A E

Аннотация

A women aged 36 with a positive family anamnesis for autoimmune endocrine diseases and a history of thyroid diseases, developed major complaints of general malaise, orthostatic hypotension and loss of appetite after the start of a treatment with levothyroxin because of (sub)clinical hypothyroidism. She was found to suffer from primary adrenocortical insufficiency masked by excessive use of liquorice and a lowered metabolism, but which via the suppletion with thyroid hormone had led to an addisonian crisis.

Предметные рубрики MeSH